# SDR CALA2023011300111

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 311T2150
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER WEB AT STA 226.90 WIRING CUTOUT CORNER FOUND CRACK REFER HX NR WO.1268370. NR 2 PYLON LOWER WEB STA 226.90 WIRING CUTOUT CONCER REPAIRED IAW SRM 54-55-01-2R-2 FIG 203.
